Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Solvability on manifolds by quadratures permitting only integrals

Author: Kuo-Tsai Chen
Journal: Bull. Amer. Math. Soc. 80 (1974), 1210-1212
MSC (1970): Primary 58C99; Secondary 53C65, 55A10, 58A10
MathSciNet review: 0353361
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander and H. E. Rauch, Theta functions or how to study functions on nilmanifolds and not even know it (mimeographed notes).
  • 2. G. Baumslag, On the residual finiteness of generalised free products of nilpotent groups, Trans. Amer. Math. Soc. 106 (1963), 193-209. MR 26 #2489. MR 144949
  • 3. K, T. Chen, Fundamental groups, nilmanifolds and iterated integrals, Bull. Amer. Math. Soc. 79 (1973), 1033-1035. MR 47 #7676. MR 319130
  • 4. K, T. Chen, Iterated integrals, fundamental groups and covering spaces (to appear). MR 377960
  • 5. K, T. Chen, Connections, holonomy and path space homology, Proc Sympos. Pure Math., vol. 27, Amer. Math. Soc. Providence, R. I., 1974. MR 440540
  • 6. E. R. Kolchin, Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. (2) 49 (1948), 1-42. MR 9, 561. MR 24884
  • 7. E. R. Kolchin, Differential algebra and algebraic groups, Academic Press, New York, 1973. MR 568864

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58C99, 53C65, 55A10, 58A10

Retrieve articles in all journals with MSC (1970): 58C99, 53C65, 55A10, 58A10

Additional Information


American Mathematical Society